On the solution of the Cauchy problem for a nonlinear, singularly perturbed system on the semi-infinite interval
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1638-1639
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a22,
author = {N. G. Panfilov},
title = {On the solution of the {Cauchy} problem for a nonlinear, singularly perturbed system on the semi-infinite interval},
journal = {Differencialʹnye uravneni\^a},
pages = {1638--1639},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a22/}
}
TY - JOUR AU - N. G. Panfilov TI - On the solution of the Cauchy problem for a nonlinear, singularly perturbed system on the semi-infinite interval JO - Differencialʹnye uravneniâ PY - 1992 SP - 1638 EP - 1639 VL - 28 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_9_a22/ LA - ru ID - DE_1992_28_9_a22 ER -
N. G. Panfilov. On the solution of the Cauchy problem for a nonlinear, singularly perturbed system on the semi-infinite interval. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1638-1639. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a22/